# SDR AALA20100204DFW05

- Difficulty date: February 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 73,592 hours, 39,347 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976003212212
- Condition: Faulted
- Location: Warning System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - ON SHORT FINAL GEAR DOWN AND LOCKED FORTY FLAPS GOT RED GROUND PROXIMITY WARNING THREE RED GEAR LIGHTS AND AURAL TOO LOW GEAR.  RESET GEAR HANDLE AND WARNING WENT AWAY.  FLIGHT LANDED DFW WITHOUT INCIDENT.  REPLACED GROUND PROXIMITY WARNING COMPUTER AND R2-1 RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
